MathSciNet Relay Station
MathSciNet bibliographic data
MR2009670 (2004i:35005) 35A15 (35Q53 35Q55 37K10)
He, Ji-Huan Variational principles for some nonlinear partial differential equations with variable coefficients. Chaos Solitons Fractals 19 (2004), no. 4, 847–851.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement